Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Hello
    avatar
    Loreal65 posted:
    I haven't been very active in this community and would like to say hello.

    I know everybody knows not to abruptly stop a med. I knew this too but did it anyway. Nothing happened until a week later when I felt like I was losing my mind. The anxiety hit the roof!!! Completely overwhelmed. Could not do something simple like balance a checkbook. Missed 3 days of work. Finally got in to see my primary care and went back on abilify at half the dose and she is tapering me off this med.

    Am not happy with the psychiatric nurse I had started to see. Only had 3 appts. with her so far and don't plan on seeing her again.

    It is difficult to get ahold of her. When I called her about the abilify withdrawal, she simply said the side effects would go away in another week.

    Last week I'd called her twice on Thursday and once on Friday for both an appt. and a refill. Got no answer. Then I call again. She calls me back and lies and says she' s tried to get ahold of me SEVERAL times, when she'd only called me back once with appointment times I couldn't make.

    When I called, I said I needed an appointment 2 weeks out, as I'd missed 3 days of work already. Meanwhile, I'm still trying to get a refill on wellbutrin that I''m gonna run out of shortly!!!!

    I even wrote a letter to my primary care explaining how I didn't have much faith in Nyla and to please refill the wellbutrin. Her response was she wanted Nyla to refill the prescriptions but Nyla wasn't helping me!!!!

    I was beyond frustrated! How could a therapist leave someone hanging without a prescription??? Thank God my primary care finally gave me a refill but it was only for 10 days as apparently she still wanted me to get refills from Nyla.

    After a couple of messages left with my primary care, I actually stopped at her office after work. It was closed but someone left the door open. My doctor's nurse was there and I scared the crap out of her.

    Had a nice visit with my doctor and got to explain everything and how I had this weird vibe about Nyla and how I thought she didn't want to help me.

    My doctor mad a call to Nyla (had to leave message) and told her she was doing my refills for now. I have an appt. with an new therapist on Dec. 17th and my doctor will cover me until then.

    I've never had an experience like this with a doctor. I plan on calling her to let her know I won't be seeking her services anymore.
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.